# SDR DALA2025081906204

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 103,319 hours, 22,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT BEHIND LEFT WING APPEARS TO HAVE A BROKEN/ MISSING LENS.   R/R THE LEFT EMERGENCY LIGHT LENS PER B767-300 AMM 33-51. OPS CHECK GOOD. OK FOR SERVICE (7865963)
